MathSciNet Relay Station
MathSciNet bibliographic data
MR1921809 11J91 (11M06)
Zudilin, V. V. On the irrationality of the values of the Riemann zeta function. (Russian) ; translated from Izv. Ross. Akad. Nauk Ser. Mat. 66 (2002), no. 3, 49--102 Izv. Math. 66 (2002), no. 3, 489–542
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement